# SDR SWAA2024100729774

- Difficulty date: August 23, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,184 hours, 34,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SKIN AT LT WING 2024-533345<[01] TOOL USED CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14/JAN/25.;[02] THE REPLACE OF IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SURFACE AT RT WING IS DOCUMENTED IN TASK CARD TTG8Q00VF0DH. SEE INDIVIDUAL SIGN OFF BELOW.;[03] THE REPLACE OF IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SURFACE AT RT WING IS DOCUMENTED IN TASK CARD TTG8Q00VF0DH.  SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 2 THE REPLACE OF IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SURFACE AT LT WING IS DOCUMENTED IN TASK CARD TTG8Q00VF0DH. SEE INDIVIDUAL SIGN OFF BELOW.;[05] CORRECTED STEP 3. THE REPLACE OF IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SURFACE AT LT WING IS DOCUMENTED IN TASK CARD TTG8Q00VF0DH. SEE INDIVIDUAL SIGN OFF BELOW.
